IJPAM: Volume 72, No. 2 (2011)
Department of Mathematics
Arunachal Pradesh, 791 109, INDIA
Abstract. A 2-graphoidal cover of a graph is a collection of paths (not necessarily open) in such that every path in has at least two vertices, every vertex of is an internal vertex of at most two paths in and every edge of is in exactly one path in . The minimum cardinality of a 2-graphoidal cover of is called the 2-graphoidal covering number of and is denoted by or . Here, we study 2-graphoidal covering number for some classes of graphs.
Received: February 9, 2011
AMS Subject Classification: 05C70
Key Words and Phrases: graphoidal cover, 2-graphoidal cover, 2-graphoidal covering number
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395